MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM VITAMIN B12 (VB12)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM VITAMIN B12 (VB12)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of united states (ous) customer contacted the siemens remote services center (rsc) and reported out-of-range quality control (qc) result and the observation of an elevated atellica im vitamin b12 (vb12) result which was discordant relative to repeat testing.Siemens evaluated the instrument, calibration, and qc data provided by the customer.Siemens review showed that qc values were intermittently out of range on both primary and ancillary packs before patient testing, with multiple reagent packs in use on the analyzer.However, subsequent testing with alternate packs produced acceptable results and no further issues were reported.Return of the patient sample for further investigation is not warranted because reported discordant result was not reproducible.Based on the available data, the cause of discordant result was unable to be determined.No product problem was identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.
 
Event or Problem Description
The customer reported observation of out-of-range quality control (qc) results and an elevated atellica im vitamin b12 (vb12) result which was discordant relative to repeat testing when using reagent lot# 299.An initial elevated vb12 result was obtained for the patient in question.The elevated result was reported to the physician(s), who did not question the result.Due to qc being out of range, the sample was repeated on an alternate atellica im analyzer and obtained a lower result, which was considered correct and issued on the corrected report to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
ATELLICA IM VITAMIN B12 (VB12)
Common Device Name
ATELLICA IM VITAMIN B12 (VB12)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23093372
Report Number1219913-2025-00171
Device Sequence Number9663054
Product Code CDD
UDI-Device Identifier00630414600284
UDI-Public(01)00630414600284(10)83769299(17)251207
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K993571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2025
Device Model NumberN/A
Device Catalogue Number10995715
Device Lot Number83769299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale